# SDR IXX2008F00104

- Difficulty date: August 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND RT HORIZ STABILIZER AFT PANEL CORRODED AT STA XF 195.963.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED FASTNERS AS NEEDED TO PERFORM REPAIR.  REMOVED CORRODED SKIN.  FABRICATED NEW SKIN, AND DOUBLER.  BONDED PART AS NEEDED WITH HYSOL.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTNERS AND REPAIR PARTS IAW SRM.   (K)
